# SDR SWAA2021122746805

- Difficulty date: November 22, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 621LB
- Condition: Pulled
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/W L/E PANEL 621LB HAS SEVERAL PULLED FASTENER HOLES.   DAMAGE AT SEVERAL FASTENER HOLES EXCEED ALLOWABLE DAMAGE LIMITS IAW SRM 57-41-01-1A-1 PARAGRAPH 4.A(5). DAMAGE IS PER SRM 51-70-05-2R-6 AS DIRECTED BY SRM 57-41-01-2R-1.  REMOVED 2 EACH BACKPLATES TO FACILITATE REPAIR IAW SRM 51-40-02-0G-0 PARAGRAPH 4.E.   INSTALLED FOIL, CHECKED FOR LEAKS; CURED FOIL REPAIR. TRIMMED; CLEANED; AND STARTED REFINISHING EXTERIOR SURFACE IAW SRM 51-70-14-2R-3 PARA 4A(3-5 & 11) AND SRM 51-70-05-2R-6 PARA 4I. PASSED CONDUTIVTY TEST IAW AMM 51-21-71-370-801 PARA 3D(2-4 & 7).  REFINISHED PANEL 621LB OUTER SURFACE IAW SRM 51-70-05-2R-6 PAR.4I. INSTALLED 2 BACK PLATES PER SRM 51-40-02-0G-0 PAR.4B AND DRAWING 116A9110 ID 2 FRAME 1.
